# SDR ZZDA2011765

- Difficulty date: October 3, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- System (JASC): 2120 · Air Distribution System
- Part: Precooler
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE AND FUMES IN COCKPIT AND CABIN.  REPLACED RT ENGINE PRECOOLER,  CHECKED GOOD REF AMM 36-13 (FOUND A PLASTIC RESIDUE ON INLET OF PRECOOLER).   AFTER INSPECTION,  FOUND BAD PRECOOLER. CHECKED GOOD AFTER PRECOOLER CHANGE.
